Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 78, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 19, 2016, 2:56 PM CDT. It took effect at Oct 20, 2016, 2:47 AM CDT. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2016, 2:56 PM CDT (19:56 UTC)
- In effect from
- Oct 20, 2016, 2:47 AM CDT
- Expired
- Oct 21, 2016, 10:00 AM CDT
- In force
- 31 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
258 WHUS73 KMKX 191956 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 256 PM CDT WED OCT 19 2016 ...NORTH WINDS TO BUILD HIGHER WAVES THURSDAY INTO THURSDAY NIGHT... .AS LOW PRESSURE DEVELOPS INTO THE OHIO VALLEY ON THURSDAY A TIGHTER PRESSURE GRADIENT WILL SET UP ACROSS LAKE MICHIGAN WILL INCREASE NORTH WINDS IN THE WAKE OF A DEPARTED COLD FRONT. THESE HIGHER WAVES WILL BE MORE LIKELY OBSERVED OVER THE SOUTHERN ZONES OF THE NEARSHORE WATERS...MAINLY FROM NORTH POINT LIGHTHOUSE SOUTH TOWARDS WINTHROP HARBOR. LMZ645-646-200400- /O.NEW.KMKX.SC.Y.0078.161020T1200Z-161021T0800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 256 PM CDT WED OCT 19 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM THURSDAY TO 3 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM THURSDAY TO 3 AM CDT FRIDAY. * WINDS: NORTH 10 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
370 WHUS73 KMKX 200747 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 247 AM CDT THU OCT 20 2016 ...NORTH WINDS TO BUILD HIGHER WAVES TODAY... .AS LOW PRESSURE DEVELOP MOVES UP THE OHIO VALLEY...A TIGHTER PRESSURE GRADIENT WILL SET UP ACROSS LAKE MICHIGAN WHICH WILL INCREASE NORTH WINDS. HIGHER WAVES WILL BE MORE LIKELY OBSERVED OVER THE SOUTHERN ZONES OF THE NEARSHORE WATERS...MAINLY FROM NORTH POINT LIGHTHOUSE SOUTH TOWARDS WINTHROP HARBOR. LMZ643-644-201600- /O.EXB.KMKX.SC.Y.0078.161020T0747Z-161021T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 247 AM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-201600- /O.EXT.KMKX.SC.Y.0078.161020T1000Z-161021T0800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 247 AM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CDT FRIDAY. * WINDS: NORTH INCREASING TO 15 TO 25 KNOTS. * WAVES: INCREASING TO 3 TO 6 FEET TODAY THEN SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
330 WHUS73 KMKX 201420 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 920 AM CDT THU OCT 20 2016 ...NORTH WINDS TO BUILD HIGHER WAVES TODAY... .AS LOW PRESSURE DEVELOP MOVES UP THE OHIO VALLEY...A TIGHTER PRESSURE GRADIENT WILL SET UP ACROSS LAKE MICHIGAN WHICH WILL INCREASE NORTH WINDS. HIGHER WAVES WILL BE MORE LIKELY OBSERVED OVER THE SOUTHERN ZONES OF THE NEARSHORE WATERS...MAINLY FROM NORTH POINT LIGHTHOUSE SOUTH TOWARDS WINTHROP HARBOR. LMZ643-644-202230- /O.CON.KMKX.SC.Y.0078.000000T0000Z-161021T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 920 AM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH 15 TO 20 KNOTS. GUSTS TO 25 KNOTS. * WAVES: 3 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-202230- /O.CON.KMKX.SC.Y.0078.000000T0000Z-161021T0800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 920 AM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT FRIDAY... * WINDS: NORTH INCREASING TO 15 TO 25 KNOTS. * WAVES: INCREASING TO 3 TO 6 FEET TODAY THEN SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
197 WHUS73 KMKX 201959 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 259 PM CDT THU OCT 20 2016 ...NORTH WINDS AND HIGHER WAVES INTO TONIGHT... .LOW PRESSURE MOVING UP THE OHIO VALLEY WILL KEEP A TIGHTER PRESSURE GRADIENT AROUND INTO THE EVENING HOURS. HIGHER WAVES WILL BE MORE LIKELY OBSERVED OVER THE SOUTHERN ZONES OF THE NEARSHORE WATERS...MAINLY FROM NORTH POINT LIGHTHOUSE SOUTH TOWARDS WINTHROP HARBOR. LMZ643-644-210000- /O.CON.KMKX.SC.Y.0078.000000T0000Z-161021T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 259 PM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS: NORTH 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-210400- /O.CON.KMKX.SC.Y.0078.000000T0000Z-161021T0800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 259 PM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT FRIDAY... * WINDS: NORTH 15 TO 25 KNOTS. * WAVES: 4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
707 WHUS73 KMKX 210126 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 826 PM CDT THU OCT 20 2016 ...NORTH WINDS AND HIGHER WAVES SLOWLY LOWER THROUGH TONIGHT... .THE TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN WILL EASE AS LOW PRESSURE CONTINUES TO MOVE AWAY UP THE OHIO RIVER VALLEY AND HIGH PRESSURE BUILDS OVER THE WESTERN GREAT LAKES. HIGHER WAVES WILL BE MORE LIKELY OVER THE SOUTHERN ZONES OF THE NEARSHORE WATERS...MAINLY FROM NORTH POINT LIGHTHOUSE SOUTH TOWARDS WINTHROP HARBOR...UNTIL THE LATE OVERNIGHT HOURS. LMZ645-646-210800- /O.CON.KMKX.SC.Y.0078.000000T0000Z-161021T0800Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 826 PM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CDT FRIDAY... * WINDS: NORTH 15 TO 25 KNOTS...EASING TO 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE IN THE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
511 WHUS73 KMKX 210752 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 252 AM CDT FRI OCT 21 2016 ...NORTH WINDS AND HIGHER WAVES SLOWLY LOWER THIS MORNING... .THE TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN WILL EASE AS LOW PRESSURE CONTINUES TO MOVE AWAY TOWARD PENNSYLVANIA AND HIGH PRESSURE BUILDS TOWARDS THE WESTERN GREAT LAKES. HIGHER WAVES WILL BE MORE LIKELY OVER THE SOUTHERN ZONES OF THE NEARSHORE WATERS...MAINLY FROM NORTH POINT LIGHTHOUSE...SOUTH TOWARDS WINTHROP HARBOR UNTIL MID MORNING. LMZ645-646-211500- /O.EXT.KMKX.SC.Y.0078.000000T0000Z-161021T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 252 AM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: NORTH 15 TO 20 KNOTS...EASING TO 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
828 WHUS73 KMKX 211418 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 918 AM CDT FRI OCT 21 2016 ...NORTH WINDS AND HIGHER WAVES SLOWLY LOWER THIS MORNING... .THE TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN WILL EASE AS LOW PRESSURE CONTINUES TO MOVE AWAY TOWARD PENNSYLVANIA AND HIGH PRESSURE BUILDS TOWARDS THE WESTERN GREAT LAKES. HIGHER WAVES WILL BE MORE LIKELY OVER THE SOUTHERN ZONES OF THE NEARSHORE WATERS...MAINLY FROM NORTH POINT LIGHTHOUSE...SOUTH TOWARDS WINTHROP HARBOR UNTIL LATE MORNING. LMZ645-646-211530- /O.CON.KMKX.SC.Y.0078.000000T0000Z-161021T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 918 AM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS: NORTH 15 TO 20 KNOTS...EASING TO 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE IN THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
116 WHUS73 KMKX 211523 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1023 AM CDT FRI OCT 21 2016 ...NORTH WINDS AND HIGH WAVES SLOWLY DIMINISHING... .THE TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN WILL CONTINUE TO EASE...AS LOW PRESSURE CONTINUES TO MOVE AWAY...AND HIGH PRESSURE BUILDS TOWARDS THE WESTERN GREAT LAKES. HIGHER WAVES MAINLY FROM NORTH POINT LIGHTHOUSE SOUTH TOWARDS WINTHROP HARBOR SHOULD BE AROUND OR JUST BELOW FOUR FEET...AND WILL CONTINUE TO DIMINISH INTO THIS AFTERNOON. THEREFORE...THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE. LMZ645-646-211630- /O.EXP.KMKX.SC.Y.0078.000000T0000Z-161021T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1023 AM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 10:58 AM CDT, 3 hours 58 minutes earlier.
Area forecast discussion, Oct 19, 10:58 AM CDT, 3 hours 58 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1058 AM CDT WED OCT 19 2016 .AVIATION/18Z TAFS/...Mid level moisture continues to stream into the area in assoc with stg wsw 500-300 millibar flow. Cold front proggd to drop to our southeast this evening and switch winds around to the north into Thursday. A 500 millibar shortwavepassing to our south will induce cyclogenesis that affects areas largely tour southeast though the GFS and ECMWF does clip our far southeast with precip. Bufkit soundings do show primarily mid level saturation so moisture profile not the most conducive for much of this reaching the ground. Will leave a mention in the far se corner with the consensus of the ECMWF/GFS. The NAM keeps things dry in the southeast corner. So once we get into the CAA regime we will most likely see some MVFR stratocu take shape. The NAM looks a little too moist in the BL. LLVL RH progs show a better intrusion of a potential stratus/stratocu deck with the arrival of the colder 850 temps after 18z Thursday. PC && .MARINE...Expect offshore winds to turn more north to northeast today as low pressure begins to develop on a frontal boundary situated well south of the Great Lakes. Atwater Buoy measuring a lake surface temperature in the 40s as the offshore winds have resulted in cool upwelling...while mid-lake surface water temps remain in the lower 60s. There is a small chance a few showers could affect areas south of North Point Light tonight as the low pressure area moves through the TN and OH Valleys. Otherwise, a tightening pressure gradient associated with this low pressure area will result in increasing north winds late tonight and Thursday. Wind gusts will approach Small Craft Advisory levels for a time. MBK && .PREV DISCUSSION... /Issued 309 AM CDT WED OCT 19 2016/ TODAY AND TONIGHT...Forecast Confidence Is Medium. A strong west/southwest upper jet across Wisconsin becomes a little more southwest as an upper trough begins to dig across the northern and central plains. Southern Wisconsin is in the entrance region of the 120 knot 250 mb jet by sunrise Thursday. Some weak upper level divergence and 700mb upward motion tonight. 700 mb RH increases mainly far southeast just after midnight, before drying again. Surface winds do become north, but think the slight chance of showers would be mid level based, but even those should be mainly virga. Expect increasing high/mid clouds today and especially tonight. THURSDAY THROUGH SATURDAY...Forecast Confidence...Medium A wave will move through early Thursday, but with very little moisture to work with, so left the forecast dry. High pressure will be building in through the day Thursday as the wave exits, with the high remaining in the region through Saturday. Temperatures will be a couple/few degrees below normal for Thursday and Friday behind the departing low, warming back to around normal Saturday. SUNDAY THROUGH TUESDAY...Forecast Confidence...Medium Low pressure is progged to move through Sunday. It currently looks like the best forcing will remain to the north of the forecast area, so expecting the dry weather to continue. High pressure will follow the departing low for Monday. A stronger low will develop to the west on Tuesday, with deeper moisture moving in ahead of the low by later in the day. Certainly some differences between the ECMWF and GFS this far out, but enough agreement at this point for some chance pops. Temps will be near to a couple degrees above normal for the first couple days of next week. AVIATION/12Z TAFS/... Isolated MVFR/IFR in low areas trough sunrise mainly in low areas and river valleys. otherwise VFR conditions expected. Increasing moisture will bring high and then mid-level clouds today and especially tonight. MARINE... High pressure today will weaken. light winds becoming more east/north tonight. Will still be looking at winds/wave heights increasing late tonight then approaching or reaching Small Craft Advisory levels Thursday/Thursday night as north winds increase with the tightening gradient, between low pressure lifting up the Ohio River Valley, and broad high pressure building in from the Plains. && .MKX Watches/Warnings/Advisories... WI...None. LM...None. && TODAY/TONIGHT AND AVIATION/MARINE...Hentz Thursday THROUGH Tuesday...DDV
Hazardous weather outlook, Oct 19, 3:17 AM CDT, 11 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 AM CDT WED OCT 19 2016 WIZ046-047-051-052-056>060-062>072-200830- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 317 AM CDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY FROST CONDITIONS ARE LIKELY OVER MUCH OF SOUTH CENTRAL AND PORTIONS OF SOUTHEAST WISCONSIN THURSDAY NIGHT AND OVER MUCH OF SOUTHEAST AND SOUTH CENTRAL WISCONSIN FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS WEEK. LMZ643>646-200830- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 317 AM CDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTH WINDS AND WAVES MAY REACH SMALL CRAFT ADVISORY CRITERIA THURSDAY AND THURSDAY EVENING. HENTZ WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.